# SDR IPXA2016041902372

- Difficulty date: March 19, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LEFT WING L/E BEADED DOUBLER CRACKED BS XOS 740-753.  ACCOMPLISHED REPAIR ON LT WING L/E BEADED DOUBLER BS XOS 740.8421 TO XOS 753.0175 IAW EA 011-5730-01-A6195 REV I/R AND EO MD11-5730-60530-A.
